# SDR UHLA201606270337

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 31,981 hours, 19,910 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATES OPEN IN FLIGHT. PERFORMED OPS CHECK ON L1 DOOR INDICATORS IAW FIM 52-11-00. NO FAULTS FOUND.
